MathSciNet Relay Station
MathSciNet bibliographic data
MR187213 (32 #4666) 54.40
Corson, H. H.; Lindenstrauss, J. On function spaces which are Lindelöf spaces. Trans. Amer. Math. Soc. 121 1966 476–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement